# SDR JJBA20120728015

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 29,678 hours, 40,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  CREW NOTICED THE FORWARD FLOOR EMERGENCY LIGHT STRIP WAS INOPERATIVE.  R & R PS5 BATTERY.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
